MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 490041
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: iv tubing was noted to be wet (contaminated with chemo) likely leaking at y-site.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6372742
Report Number9614279-2017-00016
Device Sequence Number1251790
Product Code FPA
UDI-Device Identifier04046964185984
UDI-Public(01)04046964185984(17)210921(10)0061530459
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Catalogue Number490041
Device Lot Number0061530459
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2017
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1